Ugh!! Took my first pill this morning (50mg) and 2 hours later I had to leave work because I was dizzy and nauseous. Driving home I felt like horrible and wondered if I was going to have to pull over. Got home, walked through the door and proceeded to vomit and then feel asleep for 2 hours! The nausea is gone but still laying in bed. Tomorrow I will only take 1/2 or even 1/4! How long before side effects subside? I generally tolerate medicine so well. I rarely ever get the side effects on warning labels!
No responses have yet been posted. Add your response to this question.
- Naltrexone Information for Consumers
- Naltrexone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naltrexone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2011 • 2 answers
Posted 29 Mar 2013 • 3 answers
Posted 10 Aug 2015 • 0 answers
Posted 3 Mar 2016 • 2 answers
Posted 13 Jun 2016 • 0 answers